Translator Disclaimer
June 2003 The strength of Blackwell determinacy
Donald A. Martin, Itay Neeman, Marco Vervoort
J. Symbolic Logic 68(2): 615-636 (June 2003). DOI: 10.2178/jsl/1052669067

Abstract

We show that Blackwell determinacy in $\Ll(\R)$ implies determinacy in $\Ll(\R)$.

Citation

Download Citation

Donald A. Martin. Itay Neeman. Marco Vervoort. "The strength of Blackwell determinacy." J. Symbolic Logic 68 (2) 615 - 636, June 2003. https://doi.org/10.2178/jsl/1052669067

Information

Published: June 2003
First available in Project Euclid: 11 May 2003

zbMATH: 1063.03033
MathSciNet: MR1976594
Digital Object Identifier: 10.2178/jsl/1052669067

Rights: Copyright © 2003 Association for Symbolic Logic

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.68 • No. 2 • June 2003
Back to Top